# SDR UPS99230607

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 3 FWD MOUNT, PITTING CORROSION 4 MOUNT HOLES.  NR 3 ENGINE MOUNT FWD MOUNT FITTING HOLES REPAIRED IAW EO NR B727-544 0-11592-A.
